Skip Ribbon Commands
Skip to main content
   YU Faculty Websites>>  Dr. Khaled Qazaqzeh Sign In
Use SHIFT+ENTER to open the menu (new window).
  
  
  
  
  
  
  
Integral lattices of the SU(2)-TQFT-modulesK. QazaqzehKobe journal of MathematicsAcceptedKobe University
The character variety of a family of one-relator groupsK. QazaqzehInternational Journal of Mathematics23 (1), 1250015 (12 pages). World Scietific2012
 The character variety of a class of rational linksK. QazaqzehTurkish Journal of Mathematics36, 41-46Scientific and Technical Research Council of Turkey2012
The $I_{p}$ quantum invariant of periodic 3-manifoldsK. QazaqzehJordan journal of Mathematics and Statistics2 (2), 67-72Yarmouk University2009
Quantum invariants and free ${Z}_{{p}^{2}}$ -actions on 3-manifoldsP. Gilmer, and K. QazaqzehActa Mathematica Vietnamica33 (3), 279-290Springer Publishing House 2008
The Witten-Reshetikhin-Turaev invariants of Lens spacesK. QazaqzehAbhath Al-Yarmouk: Basic Sciences and Engineering.17 (2), 425-435Yarmouk University2008
Periodic 3-manifolds and modular categoriesK. QazaqzehJournal of Knot theory and its ramifications17 (5), 529-536.World Scientific2008
Integral basis for certain TQFT-modules of the TorusK. QazaqzehProceedings of the Cambridge Philosophical Society143, 669-684Cambridge Philosophical Society2007
The parity of the Maslov index and the even cobordism categoryP. Gilmer, and K. QazaqzehFundamenta Mathematicea188, 95-102Polish Academy of Sciences2005
The Khovanov homology of a family of a three-column pretzel linksK. QazaqzehCommunications in Contemporary Mathematics 13 (5), 813-825World Scientific2011
 A remark on the determinant of quasi alternating linksK. Qazaqzeh, B. Qublan, and A. JaradatJ. Knot Theory and its Ram.22 (6), 1350031 (13 pages)2013
The signature of rational linksK. Qazaqzeh, I. Al-Darabsah, and A. QuraanNew York J. Math.20, 183-1942014
Characterization of quasi-alternating Montesinos linksK. Qazaqzeh, N. Chbili, and B. QublanJ. Knot Theory and its Ram.24 (01), 1550002 (13 pages)2015
A new obstruction of quasi-alternating linksK. Qazaqzeh, N. ChbiliAlgebr. Geom. Topol.15 (3), 1847-18622015
The Jones polynomial of rational linksK. Qazaqzeh, M. Yasien, and M. Abu QamarKodai Math. J.39, 59-71.2016
On Kanenobu knotsK. Qazaqzeh, and E. MansourKobe J. Math.33, 31-522016
Kauffman and Homfly polynomials of periodic linksK. Qazaqzeh,  A. Aboufattoum, K. Istvan and E. A. ElsakhawyBull. Korean Math. Soc.55, No. 3, 799-8082018
On the Jones Polynomial of Quasi-alternating LinksN. Chbili, and K. Qazaqzeh Topol. Appl.264: 1-11.2019